EconPapers    
Economics at your fingertips  
 

Exact Number of Positive Solutions for a Class of Two‐Point Boundary Value Problems

Yanmin Niu and Baoqiang Yan

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper considers the existence of positive solutions of the boundary value problems v′′ + λ(vr + vp − vq) = 0 and v(−1) = v(1) = 0, where p > r > q > −1 and λ is a positive parameter. Using a time‐map approach, we obtain the exact number of positive solutions in different cases.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/589483

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:589483

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:589483